Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the coefficients of certain modular forms belonging to subgroups of the modular group


Author: Herbert S. Zuckerman
Journal: Trans. Amer. Math. Soc. 45 (1939), 298-321
MSC: Primary 11F30
DOI: https://doi.org/10.1090/S0002-9947-1939-1501993-X
MathSciNet review: 1501993
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F30

Retrieve articles in all journals with MSC: 11F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501993-X
Article copyright: © Copyright 1939 American Mathematical Society